MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION®; DIMENSION® MMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION®; DIMENSION® MMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Catalog Number RF420 SMN10444904
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2017-00841 was also filed for the same customer inquiry.Quality control was within laboratory range on the date of testing.The ifu for dimension vista® ctni flex® reagent cartridge contains the following information: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." siemens headquarters support center (hsc) has concluded their investigation with root cause unknown.There is no indication of a product issue.No further evaluation of the device is required.
 
Event or Problem Description
A discordant elevated mass creatine kinase mb isoenzyme (mmb) result was obtained on a patient sample on the dimension exl system.The initial result was reported to the physician and not questioned.The same sample was diluted and tested on the first specimen and both repeated results were elevated.A 1:3 dilution performed on the second specimen obtained a lower result; however was still elevated.The sample was tested on an alternate methodology on a non-siemens instrument and a lower result was obtained.The customer did not know what alternate methodology or instrument was used when the sample was sent out for testing.No treatment was provided to the patient on the basis of the reported discordant result.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated mmb result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® MMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW
glasgow business community
500 gbc drive po box 6101
newark DE 19714 6101
MDR Report Key7061805
Report Number2517506-2017-00840
Device Sequence Number1423489
Product Code JHY
UDI-Device Identifier00842768013829
UDI-Public00842768013829
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K970343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2018
Device Catalogue NumberRF420 SMN10444904
Device Lot NumberFB8170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1